# SDR 07FDEA01552

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310
- Aircraft serial: 449
- Aircraft time: 39,591 hours, 11,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SEE4B
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CONNECTION , C80, P`36 REPAIR PERFORMED BY REPLACEMENT OF CORRODED SECTIONS (A539-87426-212/-211) AND INSTALLING BOLTS NAS 6603-5 INSTEAD OF RIVETS, APPROVED BY EA 6-5319-99170 AND RAS/DAHAM/4020596/2006 ISSUE A.
